The Hasse problem for rational surfaces.
Journal für die reine und angewandte Mathematik, 0274_0275 (1975), pp. 164-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__0274_0275_151573,
author = {H.P.F. Swinnerton-Dyer and B.J. Birch},
title = {The {Hasse} problem for rational surfaces.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {164--174},
year = {1975},
volume = {0274_0275},
zbl = {0326.14007},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151573/}
}
H.P.F. Swinnerton-Dyer; B.J. Birch. The Hasse problem for rational surfaces.. Journal für die reine und angewandte Mathematik, 0274_0275 (1975), pp. 164-174. http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151573/